MathSciNet Relay Station
MathSciNet bibliographic data
MR1464884 34A30 (58F35)
Flessas, G. P.; Govinder, K. S.; Leach, P. G. L. Characterisation of the algebraic properties of first integrals of scalar ordinary differential equations of maximal symmetry. J. Math. Anal. Appl. 212 (1997), no. 2, 349–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement